# SDR ABXA040080

- Difficulty date: February 17, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,773 hours, 59,653 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 591326211
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER ATTACH ANGLE WAS CRACKED AT STA 1019.  REPAIRED AREA IAW DC-9 SRM 54-04.
